# SDR IPXA2022030679780

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 67,639 hours, 13,743 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Vane
- Part number: NRC6060547
- Part serial: NSN
- Condition: None
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/VL/H WING I/B FLAP LWR SURFACE SKIN HAS BIRD STRIKE DAMAGED.REMOVED, REPLACED L/H FLAP AND VANE ASSY IAW MD-11 AMM 27-50-20-400-801 AND 27-50-00-830-804. (MINOR)
